ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Sharp Function boundedness for vector-valued multilinear singular integral operators with non-smooth kernels

Lanzhe, Liu (2010) Sharp Function boundedness for vector-valued multilinear singular integral operators with non-smooth kernels. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (4). pp. 57-70. ISSN 00002-3043

[img]
Preview
PDF
Download (139Kb) | Preview

    Abstract

    Sharp function inequalities for several vector-valued, multilinear singular integral operators with non-smooth kernels are obtained. As an application, some weighted Lp(p > 1) norm inequalities for the vector-valued multilinear operators are derived.

    Item Type: Article
    Uncontrolled Keywords: Vector-valued multilinear operator, singular integral operator, sharp function estimate, non-smooth kernel, BMO.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2012 13:19
    Last Modified: 09 Aug 2012 13:19
    URI: http://mathematics.asj-oa.am/id/eprint/53

    Actions (login required)

    View Item